Journal of Modern Dynamics (JMD)

Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents

Pages: 233 - 251, Issue 2, April 2009      doi:10.3934/jmd.2009.3.233

       Abstract        Full Text (217.7K)       Related Articles

Carlos H. Vásquez - Instituto de Matemática, Pontificia Universidad Católica de Valparaíso, Blanco Viel 596, Cerro Barón, Valparaíso, Chile (email)

Abstract: We establish stable ergodicity for diffeomorphisms with partially hyperbolic attractors whose Lyapunov exponents along the center direction are all positive with respect to SRB measures.

Keywords:  Partial hyperbolicity, Lyapunov exponents, SRB measures, stable ergodicity.
Mathematics Subject Classification:  Primary: 37CD30, 37A25, 37D25.

Received: August 2008;      Available Online: May 2009.